Journal article icon

Journal article

A corrected proof of the stochastic verification theorem within the framework of viscosity solutions

Abstract:
We present a full and corrected proof of the stochastic verification theorem that was first obtained by Zhou, Yong, and Li [SIAM J. Control Optim., 35 (1997), pp. 243-253]. © 2005 Society for Industrial and Applied Mathematics.

Actions


Access Document


Publisher copy:
10.1137/S0363012903428184
Journal:
SIAM Journal on Control and Optimization More from this journal
Volume:
43
Issue:
6
Pages:
2009-2019
Publication date:
2005-01-01
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
Language:
English
Keywords:
Pubs id:
pubs:147964
UUID:
uuid:a9f6ddbd-506c-410a-9a06-d3fa2f827a99
Local pid:
pubs:147964
Source identifiers:
147964
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP